# SDR CWQR20120210005

- Difficulty date: February 10, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N812QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600628
- Aircraft time: 6,957 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 652640069
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE INSPECTION FOR SL560-28-09,  FOUND A DENT IN THE FUEL LINE.  AFTER REMOVAL OF THE FUEL LINE ASSY,  FOUND THAT THE FITTING CLAMP ANTI-ROTATION STRAPS HAD CUT INTO THE FITTING BELL MOUTH BEYOND THE ALLOWABLE LIMITS.
